ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Modified Segmentation Approach for Analyzing Plane Wave Propagation in Non-Uniform Ducts with Mean Flow

Gupta, VH and Easwaran, V and Munjal, ML (1995) A Modified Segmentation Approach for Analyzing Plane Wave Propagation in Non-Uniform Ducts with Mean Flow. In: Journal of Sound and Vibration, 182 (5). pp. 697-707.

[img] PDF
A_MODIFIED_SEGMENTATION.pdf
Restricted to Registered users only

Download (630Kb) | Request a copy

Abstract

A numerical approach which involves discretization of the duct into a series of large number of short ducts called segments has been in vogue for analyzing wave propagation in non-uniform ducts of general shapes. In this paper, an improved segmentation approach for analyzing one-dimensional wave propagation in varying area ducts carrying a homentropic subsonic flow is presented. The results are compared with the analytical, experimental and computational results published elsewhere in the literature.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 21 Feb 2007
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ernet.in/id/eprint/9861

Actions (login required)

View Item View Item